# SDR 07FDEA00817

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,128 hours, 17,455 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD REPAIR ON LT ELEVATOR, AT INNER FITTING NR 2, A LUG IS BROKEN OFF TO INSTALL A SAFETY COTTER PIN.  VISUAL VERIFICATION OF REPAIR, ACCOMPLISHED IAW RAS/CASA/2363/2002 ISSUE "A".
